MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT SYSTEM; ENROUTE TSS
Catalog Number SR-1040-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Convulsion/Seizure (4406); Thrombosis/Thrombus (4440)
Date of Event 07/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A secondary mdr was reported under 3014526664-2024-00164 as there were two products associated with this event.The product associated with this complaint was not returned to the manufacturer for analysis.The reported event does not indicate a manufacturing defect and the finished product lot was verified to meet quality requirements and was released for commercial use in accordance with srm procedures.At this time, it is unknown if the reported event is related to procedural issues, patient non-compliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.Complaints will continue to be reviewed and monitored for trends.All reasonably available information has been provided by the company at the time of submission of this report.The fields that are blank are not an omission and indicate that the information is either not applicable or currently unavailable.If additional information is received, a supplemental report will be filed.
 
Event or Problem Description
It was reported that two days after a right transcarotid artery revascularization (tcar) procedure, the patient experienced left-sided upper extremity weakness and seizures.Imaging revealed thrombus within the stent.The patient's seizures have resolved however, the status of the patient's upper extremity muscle weakness is unknown.At this time, it is unknown if the reported event is related to procedural issues, patient non-compliance to medication, or a silk road medical device, hence, the event will be reported out of abundance of caution.

Brand Name
ENROUTE TRANSCAROTID STENT SYSTEM
Common Device Name
ENROUTE TSS
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL
1213 innsbruck dr.
sunnyvale CA 94089
Manufacturer Contact
vincent lopez mireles
1213 innsbruck dr.
sunnyvale, CA 94089
4087209002
MDR Report Key20078509
Report Number3014526664-2024-00165
Device Sequence Number12662281
Product Code NIM
UDI-Device Identifier00811311020539
UDI-Public(01)00811311020539(17)261031(10)18259143
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P140026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSR-1040-CS
Device Lot Number18259143
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age71 YR
Patient SexMale